Publications in collaboration with researchers from University of Turin (5)

2015

  1. Chaotic Dynamics in an Impact Problem

    Annales Henri Poincare, Vol. 16, Núm. 7, pp. 1633-1650

  2. Relativistic pendulum and invariant curves

    Discrete and Continuous Dynamical Systems- Series A, Vol. 35, Núm. 3, pp. 1139-1162

2014

  1. A mechanical counterexample to KAM theory with low regularity

    Physica D: Nonlinear Phenomena, Vol. 283, pp. 10-14

2013

  1. Coexistence of bounded and unbounded motions in a bouncing ball model

    Nonlinearity, Vol. 26, Núm. 5, pp. 1439-1448

  2. Periodic solutions of a forced relativistic pendulum via twist dynamics

    Topological Methods in Nonlinear Analysis, Vol. 42, Núm. 1, pp. 51-75